# SDR CA190417005

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 68,764 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW OBSERVED ODOUR AFTER EMPLOYING APU.   REPLACED AIR CONDITIONING PACK CONDENSER PER 21-52-32-401 (TC# 20190417005)
